MAUDE Adverse Event Report: VYAIRE MEDICAL LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that anesthesia circuit would not seal either by masking or after intubation, upon further inspection the circuit had two separate holes causing the "leak".Circuit was replaced and old one with holes was set aside, this is prolonged the operating time.
 
Additional Manufacturer Narrative
The suspect device is not available for investigation.The photo analysis and device history record will be reviewed to determined the root cause of the reported issue.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
The device history record for the part number axxxxx61 with lot number 0004185589 and udi code (b)(6) was reviewed in order to detect any issue related with the defect reported by the customer during its manufacturing.The complete lot was manufactured inspected and released on 07may2021 per our internal procedures and no issues were found.Based on the investigation since no sample or pictures were provided for the investigation, we could not confirm the reported defect.Sample is needed for a a better investigation by performing a leak test on the sample.Therefore, the root cause was not determined.In addition pfmea 57a was reviewed and we have the controls for this kind of issues.Since the defect was not confirmed and the root cause was not determined, no corrective or preventive actions will be taken.

Brand Name
LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali,
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12865457
Report Number8030673-2021-00219
Device Sequence Number4425965
Product Code CAI
UDI-Device Identifier10190752123311
UDI-Public(01)10190752123311(10)0004185589
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberAXXXXX61
Device Lot Number0004185589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer11/26/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown